Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

$A$-proper mappings and their uniform limits


Author: P. M. Fitzpatrick
Journal: Bull. Amer. Math. Soc. 78 (1972), 806-809
MSC (1970): Primary 47H10, 47H15; Secondary 39A40
MathSciNet review: 0303375
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H10, 47H15, 39A40

Retrieve articles in all journals with MSC (1970): 47H10, 47H15, 39A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13043-X
PII: S 0002-9904(1972)13043-X